# SDR AALA201902054007

- Difficulty date: February 4, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 72,491 hours, 9,180 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 147W0213173
- Condition: Corroded
- Location: Bs 1979
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE BULK CARGO BAY SHEAR TIE,  BS 1979 BETWEEN STRINGERS 43L AND 44L.  REPLACED THE SHEAR TIE IAW SRM 51-40-02.
